Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Feeling tired and uneasiness in throat. Took strepsils and tyrozets. How to get cured?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 661 Questions
Hi Doctor, I have uneasiness in my thraot. I took strepsils and Tyrozets(Benzocaine & Tyrothricin) for few days but not much help. I never had sore throat but for last few months I am getting it very frequently. One time few months before I had very bad sore throat.
For last few months I also feel tired/exhausted. I don't like to do any work and feel like sleeping all the time or laying on the bed. I also take long time in doing any work because of tiredness.
Posted Mon, 22 Oct 2012 in Ear, Nose and Throat Problems
Answered by Dr. Muhammad Ishfaq Habib 2 hours later
Thanks for the query

As you are already having allergy problem so it is the main reason for your continuous sore throat which develops infection and causes fever which makes you tired and lazy. Before taking antibiotics for your sore throat, get consultation done from immunologist for your allergy problem so that you do not have recurrence. The preventive measure can also help by avoiding the allergen.

If you still have some query, feel free to ask

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor